Skip to Content

What are the side effects of coming off warfarin after been on warfarin for 9 months?

Responses (3)

kaismama 25 Sep 2013

There should not be any kind of withdrawal symptoms from this med. Your chance of clotting will increase of course.

Votes: +1
Inactive 26 Sep 2013

Warfarin is a blood thinner - I used it for 6 months or so after a "cardiac event". There were no withdrawal symptoms for me. On the plus side, I no longer bled for hours after a nick while shaving, so, as Kaismama said, your blood will clot faster, which in most cases, is a good thing. You will be fine, Best of luck to you!!

Votes: +1
HeadStarter 26 Sep 2013

Hello Kathleen and welcome to DC. Isn't it a relief to be told there are NO KNOWN SIDE EFFECTS!!! YEAH FOR YOU SO PLEASE DON'T WORRY. I was also on it following a total hip replacement. No problems... just stop when you are deemed stable or whenever the doctor tells you to stop. No known issues...

Mary

Votes: +1
Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

The side effects after coming off Clonopine?

Updated 11 Jul 2010 5 answers

Side effects taking Aleve with Warfarin?

Updated 20 Mar 2015 1 answer

Side effects of warfarin?

Updated 30 Sep 2017 1 answer